On the axiom of choice for families of finite sets
Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 187-192
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_73_3_187_192,
author = {K. Wi\'sniewski},
title = {On the axiom of choice for families of finite sets},
journal = {Fundamenta Mathematicae},
pages = {187--192},
year = {1971},
volume = {73},
number = {3},
doi = {10.4064/fm-73-3-187-192},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-187-192/}
}
K. Wiśniewski. On the axiom of choice for families of finite sets. Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 187-192. doi: 10.4064/fm-73-3-187-192
Cité par Sources :